Reflexive Modules on Quotient Surface Singularities.
Mathematische Annalen, Tome 279 (1987) no. 3, pp. 583-598
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
first Chern class, McKay correspondence for rational double points, quotient surface singularity, reflexive module
@article{MAN_1987__279_3_164341,
author = {J\"urgen Wunram},
title = {Reflexive {Modules} on {Quotient} {Surface} {Singularities.}},
journal = {Mathematische Annalen},
pages = {583--598},
year = {1987},
volume = {279},
number = {3},
zbl = {0616.14001},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164341/}
}
Jürgen Wunram. Reflexive Modules on Quotient Surface Singularities.. Mathematische Annalen, Tome 279 (1987) no. 3, pp. 583-598. http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164341/